My wife has been experiencing a vaginal twitch off and on for the past 10 years or so. It began around the time of first becoming sexually active. First she was told it was related to endometriosis, the result was to perform a laparoscopy. This didn't work.
My friend was then told that it may be related to high levels of yeast, related to antibiotics. The twitch exists when she's not on antibiotics so that diagnosis seems to fall short.
Next, she was told that they have no idea what may be causing it, it might be nerve related so when you have a child, it might just go away. The baby came, and the twitch still persists.
She was told that acupuncture might help. She hasn't tried this yet. We'll let you know.
The latest is professional diagnosis, from a nature path, says that it may be related to an early childhood sexual abuse episode. We're still exploring this possibility. Turns out that there was an episode.
Can it be related to a sexual abuse episode, nerve damage, or can it be simply a side effect of a birth control pill form when she first became sexually active?
Nobody really seems to have a cure or diagnosis or proper treatment to relieve this irritating twitch. Can you imagine sleeping with a pillow between your legs for 10 years because of this persistent twitch! I feel terrible for her, and I'm asking you, the public for your experiences, maybe there are more of you out there, and together we can try to resolve this allusive twitch.
Any experiences relating to vaginal twitches would be welcome.
I can't even imagine this...The endometriosis/laparoscopy connection doesn't figure into this. The birth control pill doesn't either. My guess is, that it is some kind of nerve impulse, for whatever reason, is causing the twitch. There is a syndrome, called BFS, benign fasciculation syndrome. People with this feel twitches and small contractions in various places on the body. It can come and go at various times. Stress seems to be a trigger for BFS. You might consider posting this question over at the Neurology forum. This may be a stretch here, but Botox has come a long way in recent months. The thought of it sounds painful, but maybe a Botox injection somewhere would help. This would require a visit to a physician. I would start with the OB/GYN and go from there. Maybe even more than one opinion is in order here. Good luck.
I used to suffer from a vaginal twitch....it was so irritating I couldn't sleep some nights. I finally saw a specialist who diagnosed me with Vulva Vestibultion. A very rare condition that can make sex very painful (for some)and creates small cysts on the vaginal opening. I went on a physical therapy treatment and have made a full recovery. Part of it was psychological (abuse) but the therapy cured it. I suggest going to a gynocolagist and getting it checked. Goodluck !
I have recently been having vaginal and also anal twitches for the last three weeks now and I feel as if I'm about to lose my mind!I don't want to go to my GP because it would be too embarrassing and I just can't find anything about it on the internet.It's driving me insane as I can't sleep at night at all! They are not painful, just very, very irritating.If someone could give me any advice on this, it would be GREAT! email, cian-***@****
Twitching is caused by a lack of nutrients. Something is missing in your diet. When I take the combination of magnesium, calcum and zinc the twitching usually stops. Also, stress and fatigue can cause it. Eat healthy and take the combo vitamin--it works!
i have started to experience an anal twitch and i am going crazy! it is VERY irritating, especially when trying to sit through 3 hour graduate courses! did you try taking the vitamins and did they work?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.